Aa
Aa
A
A
A
Close
Avatar universal

Little bumps on my palate

I some months ago i started feeling little bums on my palate and I didn't do anything as it never hurt or anything, but now after some days taking amoxicilin for different reasons (otitis media) the tissue with the bumps reduced it's extension and now they are only in the top of my palate, but it didn't disappear after 10 days taking the antibiotics. Now i fear the bumps will extend again.

Also, I'm not a sexually active person right now but i have had some sex with a couple of promiscuous women in the past (last more than 1 year ago)

I can't visit a doctor because i don't have health insurance nor job so your opinions are very welcomed.
1 Responses
Avatar universal
Only answer is to see a Dr, no clue what this could be but never heard of anything like this be related to a STD.

You are reading content posted in the STDs / STIs Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.